# SDR GUUA04210701

- Difficulty date: April 21, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 23,480 hours, 28,206 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9253- DURING FLIGHT RT DISCHARGE LIGHT ILLUMINATED ON AND OFF.   SECURED WIRES ON THE RT FIRE BOTTLE.
